# SDR DL76S952822

- Difficulty date: June 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N117DL
- Make and model: Boeing 767332
- Aircraft serial: 23276
- System (JASC): 5754 · Leading Edge Devices
- Part: Te Wedge
- Part number: 114T310037
- Condition: Delaminated
- Location: Lt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SHOP INSPECTION, SLAT PANEL WAS FOUND WITH T/E WEDGE DELAMINATED.  REPLACED WEDGE PER SRM 57-43-37.
